Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tear in hip. On marcaine injection. Arthroscopy recommended. Should I put off trying to conceive?

I am a 31 year old healthy female, except I have a labreal tear in my hip which they are sending me to get a arthrogram with a marcaine injection . ther is also a possiblitly, depending on the result of this that i will need a arthroscopy (sp??) which will put me in recovery with crutched for 6 weeks....should I put off TTC?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Pain Medicine & Palliative Care Specialist 's  Response
If you need an arthroscopy following your investigations, then this may coincide with early pregnancy. Having an anesthetic in early pregnancy would be inadvisable as there is a possibility of drug effects on the fetus.
I would suggest waiting until you have completed the management of your hip before embarking on pregnancy.
Dr K A Pottinger,
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor